A relative of mine is 15 years old and has been prescribed 40mg of steroids a day for treating a flare up of collitis. She is worried about the side effects, mainly about gaining weight. Will gym work outs help her maintain her current weight? Thanks
In addition to gym work, dietary modifications should also be done for weight control.
But in addition to weight gain, there are many other side effects with steroids.
She should have a regular follow up with her doctor not only to assess the disease condition but also to look for complications of steroids.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.